Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suggested to take kenalog for hair loss and scalp

Hi, I am a female, early thirties, and as of january this year I have a patch of hair loss on my scalp, for which I have spoken to a GP & been referred to a dermatologist about. He recommended an injection of Kenalog (he wanted to use Adcortyl, but apparently that is no longer available). What I wanted to check was how long a treatment like that stays in your system, as I was hoping to get on and have a third child in the not too distant future. I have found lots of websites describing (scary!) side-effects etc, but none that give me this piece of info. Thanks for your help.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
what you have is alopecia areata.
and inj kenalog is a steroid one.its effect last minimum 30 day.
it will take around 5-6 month to recover ur problem.
but if you plan to pregnancy better to not go for injection.
just apply topical lotion-topisal night time.
you can consult ur dermetologist for more option.
you can leave it as it may recover its own,but it will take time..

dr gaurav patel,ahmedabad
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor